×

Blow-up criteria for the modified Novikov equation. (English) Zbl 1470.35309

Summary: We investigate the Cauchy problem for the modified Novikov equation. We establish blow-up criteria on the initial data to guarantee the corresponding solution blowing up in finite time.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
35B44 Blow-up in context of PDEs
35G10 Initial value problems for linear higher-order PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lai, S.; Yan, H.; Li, N., The global solution and blow-up phenomena to a modified Novikov equation, Boundary Value Problems, 2014, 1, 16 (2014) · Zbl 1304.35217 · doi:10.1186/1687-2770-2014-16
[2] Novikov, V., Generalizations of the Camassa-Holm equation, Journal of Physics A: Mathematical and Theoretical, 42, 34 (2009) · Zbl 1181.37100 · doi:10.1088/1751-8113/42/34/342002
[3] Hone, A. N. W.; Lundmark, H.; Szmigielski, J., Explicit multipeakon solutions of Novikov’s cubically nonlinear integrable Camassa-Holm type equation, Dynamics of Partial Differential Equations, 6, 3, 253-289 (2009) · Zbl 1179.37092 · doi:10.4310/DPDE.2009.v6.n3.a3
[4] Hone, A. N. W.; Wang, J. P., Integrable peakon equations with cubic nonlinearity, Journal of Physics A: Mathematical and Theoretical, 41, 37 (2008) · Zbl 1153.35075 · doi:10.1088/1751-8113/41/37/372002
[5] Ni, L.; Zhou, Y., Well-posedness and persistence properties for the Novikov equation, Journal of Differential Equations, 250, 7, 3002-3021 (2011) · Zbl 1215.37051 · doi:10.1016/j.jde.2011.01.030
[6] Jiang, Z.; Ni, L., Blow-up phenomenon for the integrable novikov equation, Journal of Mathematical Analysis and Applications, 385, 1, 551-558 (2012) · Zbl 1228.35066 · doi:10.1016/j.jmaa.2011.06.067
[7] Ma, C.; Jin, Y., Blow-up of the weakly dissipative Novikov equation, Journal of Inequalities and Applications, 2014, 1, 9 (2014) · doi:10.1186/1029-242X-2014-9
[8] Zhou, S.; Chen, R., A few remarks on the generalized Novikov equation, Journal of Inequalities and Applications, 2013, 1, 560 (2013) · Zbl 1295.35194 · doi:10.1186/1029-242X-2013-560
[9] Wu, X.; Yin, Z., Global weak solutions for the Novikov equation, Journal of Physics A: Mathematical and Theoretical, 44, 5 (2011) · Zbl 1210.35217 · doi:10.1088/1751-8113/44/5/055202
[10] Yan, W.; Li, Y.; Zhang, Y., The Cauchy problem for the integrable Novikov equation, Journal of Differential Equations, 253, 1, 298-318 (2012) · Zbl 1248.35051 · doi:10.1016/j.jde.2012.03.015
[11] Zhao, L.; Zhou, S., Symbolic analysis and exact travelling wave solutions to a new modified Novikov equation, Applied Mathematics and Computation, 217, 2, 590-598 (2010) · Zbl 1200.35279 · doi:10.1016/j.amc.2010.05.093
[12] Himonas, A. A.; Holliman, C., The Cauchy problem for the Novikov equation, Nonlinearity, 25, 2, 449-479 (2012) · Zbl 1232.35145 · doi:10.1088/0951-7715/25/2/449
[13] Lai, S.; Wu, M., The local strong and weak solutions to a generalized Novikov equation, Boundary Value Problems, 2013, 1, 1-12 (2013) · Zbl 1294.34087 · doi:10.1186/1687-2770-2013-1
[14] Zhou, Y., Wave breaking for a shallow water equation, Nonlinear Analysis, Theory, Methods and Applications, 57, 1, 137-152 (2004) · Zbl 1106.35070 · doi:10.1016/j.na.2004.02.004
[15] Zhou, Y., On solutions to the Holm-Staley b-family of equations, Nonlinearity, 23, 2, 369-381 (2010) · Zbl 1189.37083 · doi:10.1088/0951-7715/23/2/008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.